U.S. doctors online nowAsk doctors free
Canada
A 19-year-old female asked:

2 years ago, i was told my b12 deficiency could lead to pernicious anemia. i stopped the b12 pills, my symptoms match, can i have this? b12 now fine.

1 doctor answer1 doctor weighed in
Dr. Ed Kaplan
Hematology and Oncology 39 years experience
Huh?: Pernicious anemia is B12 deficiency because of lack of absorption so you need B12 given as a shot. That should take care of any symptoms.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.